View Full Version : Behavior changes in my son after a fall


SamanthaH4
05-11-14, 12:54 AM
This is kind of a complicated post but I need to explain the whole picture to hopefully get the best answers. My son has ADHD and behavioral issues. He takes vyvanse in the morning risperdol at bedtime.

My son had his meds reduced back in March because he started having tics. So he has been more angry, violent and very verbally abusive to me. Just outright wild. So this past Wednesday he fell back off the counter where he was washing his hands and hit his head and possibly his chin or mouth because his mouth was bleeding I'm pretty sure because his braces cut his cheek inside. He was fine right after just had a small bump. I sent him to school and when he came
Home he was fine. But ever since that he has been super chill. He's been very quiet, no longer yelling at me, tired where he used to not be tired. He's putting himself to bed around 8 where before he had to have his meds for an hr before he would even be tired. Would you think about taking him to see his pediatrician??

I'm just wondering if this behavior change could be related or coincidence or I'm just plain crazy! Any input would be great! Thanks for all who read and respond.

BellaVita
05-11-14, 03:00 AM
Yes PLEASE take him in. It could be a concussion or something.

Weird behavior is a symptom. Also I'd be worried about wanting to go to bed early.

Also, I'd take him to the ER or somewhere quick because you never know what could be wrong.

eats_mice
05-11-14, 08:35 AM
Sounds like a concussion. You should ask him if he feels dizzy at all. Definitely see a doctor.

Fuzzy12
05-11-14, 09:15 AM
Like Bella suggested, just to be on the safe side id take him to the hospital immediately

SamanthaH4
05-11-14, 02:29 PM
Thank everyone. That was my gut.
Now funny thing is is that he woke up today telling me he doesn't feel bad anymore. I'm going to see how today goes and then give his pediatrician a call tomorrow.

ginniebean
05-11-14, 03:16 PM
Let us know how his lil noggin is doing. :)

CrazyLazyGal
05-12-14, 03:37 PM
On a different note, if the meds are making him angry and violent, as you say, why haven't you tried something else?